MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U41501H12RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for all four of the reported malfunctions was provided and lot history reviews were performed.For all four malfunctions, the devices have not been returned for evaluation; therefore, the investigations are inconclusive for the material rupture as no objective evidence has been provided.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.(corporate lot no: cmdx0027).
 
Event or Problem Description
This report summarizes four malfunctions.A review of the malfunction indicated that model u41501h12rx pta balloon dilatation catheter allegedly experienced material rupture.These reports were received from various sources.All malfunctions involved a patient with no patient consequences.Of the four patients, one was a (b)(6) year old male and weight was not provided.All other patients information was not provided.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10310402
Report Number2020394-2020-04945
Device Sequence Number824899
Product Code LIT
UDI-Device Identifier00801741055997
UDI-Public(01)00801741055997
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU41501H12RX
Device Catalogue NumberU41501H12RX
Device Lot NumberCMDU0508, CMDR0434, CMDT0407
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/22/2020
Patient Sequence Number1